# SDR 2008UALA00836

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 22,901 hours, 9,822 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Faulty
- Location: Aft Cargo Smoke
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE LIGHT DOES NOT ILLUMINATE WHEN TESTED.  DIRTY CONTACTS IN LIGHT ASSY.  CLEANED CONTACT IN LIGHT ASSY, TEST WORKS NORMALLY.
